Home » Frequently asked Questions on Health » Is the pain due to acidity related to a heart problem?

Is the pain due to acidity related to a heart problem?

Q: I am suffering from hyper-acidity from the past three years. I take Zinetac 150 mg every day. If I stop taking the medicine, the problem starts again. When acidity happens I gradually get a cutting pain at the center to my chest upto my neck. This pain is accompanied by anxiety. It’s a sort of an acidity cum-anxiety attack. I feel miserable and can't do anything. Drinking water helps, also taking zinetac immediately along with few spoons of mucaine gel helps. By taking these, the pain subsides in a few hours. I have stopped taking fried food. It normally happens when I take paneer in my food. But it happens any time. Is it hyperacidity or I have angina kind of heart pain? I have been examined for heart check up (TMT, etc) and also for endoscopy. The report of endoscopy did not reveal much- it said mild gastritis. Heart check was also normal. What should I do? I am still having such attacks.

A:You appear to have reflux disease in which acid from the stomach backs up into the food pipe (oesophagus). Your symptoms are unlikely to be heart related because they subside with Zinetac. I suggest the following: 1. Loose weight if you are overweight. 2. Stop smoking 3. Raise the head end of your bed by 4-6 inches so that you sleep slightly propped up. 4. Avoid going to bed for 2 hours after any meal. 5. Take Zinetac regularly. It is a safe drug.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------